# SDR REXA2017110301140

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 20,025 hours, 19,753 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Defective
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE. NOSE GEAR STAYED DOWN. PERFORMED QRH. LANDED WITHOUT INCIDENT.  PERFORMED QRH. MESSAGE CLEARED, LANDED WITHOUT DISCREPANCY.
